E-Mail: steuding<AT>mathematik.uni-wuerzburg.de, Tel.: 0931 888-5008, Fax: 0931 888-5376

Prof. Dr. Jörn Steuding

Publikationen

eine Auswahl:

  • Upper bounds for the density of universality, Acta Arith. 107 (2003), 195-202
  • The universality of L-functions associated with newforms, Izvestija Math. 67 (2003), 67-90 (mit A. Laurincikas, K. Matsumoto)
  • A note on the Selberg class (degrees 0 and 1), Arch. Math. 81 (2003), 22-25
  • On the universality for functions in the Selberg class, in 'Proceedings of the session in analytic number theory and Diophantine equations,', MPI-Bonn January - June 2002, Ed. by D.R. Heath-Brown, B.Z. Moroz, Bonner mathematische Schriften 360 (2003),
  • Factoring with continued fractions, the Pell equation, and weighted mediants, Fiz. Mat. Fak. Moksl. Semin. Darb. 6 (2003), 120-130 (mit R. Slezeviciene)
  • On the value-distribution of L-functions - with an emphasis on aspects of universality, Habilitationsschrift 2003; erscheint als Springer Lecture Note 1877
  • On zeta-functions associated with certain cusp forms, I, J. Central Europ. Math. 2 (2004), 1-18 (mit A. Laurincikas)
  • Extremal values of Dirichlet L-functions in the half plane of absolute convergence, J. Theo. Nombres Bordeaux 16 (2004), 221-232
  • Short series over simple zeros of the Riemann zeta-function, Indagationes math. 15 (2004), 129-132 (mit R. Slezeviciene)
  • Diophantine Analysis, CRC Press/ Chapman Hall 2005
  • The polynomial Pell equation, Elem. Math. 59 (2004), 133-143 (mit A. Dubickas)
  • Primzahltests - von Eratosthenes bis heute, Math. Semesterberichte 51 (2004), 231-252 (mit A. Weng)
  • On the number of prime divisors of elliptic curves modulo p, Acta Arith. 117 (2005), 341-352 (mit A. Weng); erratum in Acta Arith. 119 (2005), 407-408
  • Simple zeros and discrete moments of the derivative of the Riemann zeta-function, to appear in J. Number Theo. 115 (2005), 310-321 (mit R. Garunkstis)
  • Effective estimates for the distribution of values of Euler products, Monatshefte Math., 145 (2005), 97-106 (mit E. Girondo)
  • On the value distribution of shifts of universal Dirichlet series, Monatshefte Math.147 (2006), 309 - 317 (mit J. Kaczorowski, A. Laurincikas)
  • On the zero-distribution of Epstein zeta-functions, Math. Ann.333 (2005), 689-697
  • On the distribution of zeros of the Hurwitz zeta-function, erscheint in Math. Comp. (mit R. Garunkstis)
  • Hecke's theory and the Selberg class, eingereicht (mit J. Kaczorowski, G. Molteni, A. Perelli, J. Wolfart)
  • The Fibonacci zeta-function is hypertranscendental